Подписаться
Ildar Ibragimov
Ildar Ibragimov
St. Petersburg Department of V.A. Steklov Institute of Mathematics of the Russian Academy of Sciences
Подтвержден адрес электронной почты в домене pdmi.ras.ru
Название
Процитировано
Процитировано
Год
Independent and stationary sequences of random variables
I Ibragimov
Wolters, Noordhoff Pub., 1975
31391975
Statistical estimation: asymptotic theory
IA Ibragimov, RZ Has' Minskii
Springer Science & Business Media, 2013
26112013
Some limit theorems for stationary processes
IA Ibragimov
Theory of Probability & Its Applications 7 (4), 349-382, 1962
10421962
Gaussian random processes
IA Ibragimov, YA Rozanov
Springer Science & Business Media, 2012
6632012
On the composition of unimodal distributions
IA Ibragimov
Theory of Probability & Its Applications 1 (2), 255-260, 1956
3501956
ATLAS data quality operations and performance for 2015-2018 data-taking
A Collaboration
Journal of instrumentation 15, 2020
2442020
Independent and stationarily connected variables
IA Ibragimov, JV Linnik
Izdat.” Nauka”, Moscow, 1965
2341965
Norms of Gaussian sample functions
BS Cirel'son, IA Ibragimov, VN Sudakov
Proceedings of the Third Japan—USSR Symposium on Probability Theory, 20-41, 1976
2251976
A note on the central limit theorems for dependent random variables
IA Ibragimov
Theory of Probability & Its Applications 20 (1), 135-141, 1975
2211975
On nonparametric estimation of the value of a linear functional in Gaussian white noise
IA Ibragimov, RZ Khas’ minskii
Theory of Probability & Its Applications 29 (1), 18-32, 1985
2191985
Limit theorems for functionals of random walks
AN Borodin, IA Ibragimov
American Mathematical Soc., 1995
1741995
Ecole d'Ete de Probabilites de Saint-Flour XIII, 1983
DJ Aldous, IA Ibragimov, J Jacod
Springer, 2006
1422006
On estimation of the spectral function of a stationary Gaussian process
IA Ibragimov
Theory of Probability & Its Applications 8 (4), 366-401, 1963
1351963
Estimation of distribution density
IA Ibragimov, RZ Khas' minskii
Journal of Soviet Mathematics 21 (1), 40-57, 1983
133*1983
On the expected number of real zeros of random polynomials I. Coefficients with zero means
IA Ibragimov, NB Maslova
Theory of Probability & Its Applications 16 (2), 228-248, 1971
128*1971
A central limit theorem for a class of dependent random variables
IA Ibragimov
Theory of Probability & Its Applications 8 (1), 83-89, 1963
1171963
On density estimation in the view of Kolmogorov's ideas in approximation theory
R Hasminskii, I Ibragimov
The Annals of Statistics, 999-1010, 1990
1141990
Asymptotically normal families of distributions and efficient estimation
IA Ibragimov, RZ Khas' Minskii
The Annals of Statistics, 1681-1724, 1991
1121991
On roots of random polynomials
I Ibragimov, O Zeitouni
Transactions of the American Mathematical Society 349 (6), 2427-2441, 1997
981997
On the unimodality of geometric stable laws
IA Ibragimov, KE Chernin
Theory of Probability & Its Applications 4 (4), 417-419, 1959
931959
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20